Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 16, 2025, 12:35 AM CST for Washington Parish, Louisiana; Pearl River County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2025, 12:35 AM CST (06:35 UTC)
- Expired
- Feb 16, 2025, 1:00 AM CST
- In force
- 25 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Washington Parish, LA, Pearl River County, MS
The radar
The Hammond radar (KHDC), 98 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 9:11 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 801 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.7
The text
As transmitted.
483
WFUS54 KLIX 160635
TORLIX
LAC117-MSC109-160700-
/O.NEW.KLIX.TO.W.0007.250216T0635Z-250216T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1235 AM CST Sun Feb 16 2025
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northeastern Washington Parish in southeastern Louisiana...
Northern Pearl River County in southern Mississippi...
* Until 100 AM CST.
* At 1235 AM CST, a severe thunderstorm capable of producing a
tornado was located near Varnado, or 8 miles northeast of Bogalusa,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Washington Parish in southeastern Louisiana and
northern Pearl River Counties, including the following locations...
Angie.
This includes Interstate 59 in Mississippi between mile markers 34
and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3094 8935 3077 8981 3093 8990 3100 8975
3100 8955 3101 8955 3101 8951 3100 8950
3100 8947 3098 8947 3098 8943 3101 8942
3101 8935
TIME...MOT...LOC 0635Z 243DEG 49KT 3089 8978
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SO2 follow-up statements
729
WWUS54 KLIX 160646
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1246 AM CST Sun Feb 16 2025
LAC117-160655-
/O.CAN.KLIX.TO.W.0007.000000T0000Z-250216T0700Z/
Washington LA-
1246 AM CST Sun Feb 16 2025
...THE TORNADO WARNING FOR NORTHEASTERN WASHINGTON PARISH IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3094 8935 3084 8967 3083 8978 3088 8978
3092 8975 3094 8976 3097 8973 3100 8973
3101 8951 3100 8947 3098 8947 3098 8943
3101 8942 3101 8935
TIME...MOT...LOC 0645Z 243DEG 48KT 3093 8963
$$
MSC109-160700-
/O.CON.KLIX.TO.W.0007.000000T0000Z-250216T0700Z/
Pearl River MS-
1246 AM CST Sun Feb 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR NORTHERN
PEARL RIVER COUNTY...
At 1245 AM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Poplarville, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Pearl River County.
This includes Interstate 59 in Mississippi between mile markers 34
and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3094 8935 3084 8967 3083 8978 3088 8978
3092 8975 3094 8976 3097 8973 3100 8973
3101 8951 3100 8947 3098 8947 3098 8943
3101 8942 3101 8935
TIME...MOT...LOC 0645Z 243DEG 48KT 3093 8963
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SO242
WWUS54 KLIX 160658
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1258 AM CST Sun Feb 16 2025
MSC109-160707-
/O.EXP.KLIX.TO.W.0007.000000T0000Z-250216T0700Z/
Pearl River MS-
1258 AM CST Sun Feb 16 2025
...THE TORNADO WARNING FOR NORTHERN PEARL RIVER COUNTY WILL EXPIRE AT
100 AM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Louisiana...and southern Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.
&&
LAT...LON 3094 8935 3084 8967 3083 8978 3088 8978
3092 8975 3094 8976 3097 8973 3100 8973
3101 8951 3100 8947 3098 8947 3098 8943
3101 8942 3101 8935
TIME...MOT...LOC 0657Z 244DEG 53KT 3097 8949
$$
SOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 15, 11:43 PM CST, 52 minutes earlier.
Area forecast discussion, Feb 15, 11:43 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1143 PM CST Sat Feb 15 2025
...New UPDATE, AVIATION...
.UPDATE...
Issued at 1136 PM CST Sat Feb 15 2025
With the Wind Advisory expiring at midnight CST, will also start
removing counties/parishes from Tornado Watch 10 as the squall
line moves to the east of them.
&&
.SHORT TERM...
(Tonight through Sunday night)
Issued at 108 PM CST Sat Feb 15 2025
Biggest concern in the short term concerns the potential for
severe weather this evening and into tonight. A line of showers
and thunderstorms is taking shape ahead of a cold front that
currently stretches from southern Arkansas south/southwestward
through southern Texas. The front and associated showers and
thunderstorms will move southeastward through the remainder of the
afternoon, with the main line of storms expected to be on the
doorstep of our local area shortly after sunset.
The line will progress through the local area generally between
10p and 4a, and SPC continues to highlight the entire area with at
least a Slight Risk (level 2 of 5) of severe weather. The greatest
threat will be generally north of the I-10/12 corridor where SPC
has highlighted an Enhanced Risk (level 3 of 5). The main threat
from any severe storms will be damaging wind gusts, especially in
any bowing segments along the line. However, as is normally the
case, a few tornadoes embedded in the line will also be possible.
Hail looks unlikely based on temperatures aloft, and the line
should be moving fast enough to preclude any significant heavy
rain threats. While the main threat will accompany the line as it
moves through the area, there is some potential for a few strong
to severe storms forming out ahead of the line mainly in the
6p-10p time frame, and in areas west of the I-55 corridor. These
discrete cells out ahead of the line would have a slightly higher
chance of producing tornadoes if they can develop robust updrafts.
By daybreak, the cold front should be into the Gulf with cooler
and drier air building into the area. Highs tomorrow are generally
forecast to top out in the lower 60s, which is actually a couple
degrees cooler than normal for this time of year. The cooler high
pressure will settle over the area tomorrow night and temperatures
will plummet after sunset, as dry air, clear skies, and light to
calm winds allow efficient radiative cooling.
A brief period of freezing temperatures is forecast for portions
of southwestern Mississippi around daybreak Monday, and if this
forecast holds, a freeze watch/warning may need to be issued given
the substantial warm period we've been experiencing.
&&
.LONG TERM...
(Monday through Friday night)
Issued at 108 PM CST Sat Feb 15 2025
High pressure will quickly shift eastward on Monday, with winds
turning east or southeasterly by Monday afternoon as another
frontal system takes shape northwest of the local area. This next
system doesn't appear to pose much of a severe weather threat,
owing to the fact that the more unstable air should remain
offshore, but with a quasi-stationary boundary near the coast and
decent moisture return above the surface, locally heavy rain could
become a threat, though the area of greatest threat will depend on
where exactly the boundary sits, and how it interacts with a
developing surface low. Current thinking is that the heaviest
rain will remain just offshore, but storm totals in the 1-2 inch
range seem reasonable at this time, with some potential for higher
totals if the boundary moves a bit farther north.
The surface cold front will sweep through the local area late Tuesday
night into Wednesday, bringing much colder air into the area. The
upper trough and airmass behind the front are not yet being well
sampled, but it does look like some arctic air may spill southward
with this front. Will start by saying that while it will certainly
be cold, we're not talking about the same kind of cold experienced
in January. That was an exceptionally cold air mass, aided by snow
cover even at the local level (hard to believe it's been less than
a month since that happened).
There continue to be questions regarding exactly how cold it will
be following the front and there are still some fairly large
differences both between the different models and model ensemble
members. However, will mention that the overall spread in the
guidance has been getting smaller, with some of the colder members
coming in not quite as cold anymore. In fact, the 12z ECMWF
ensemble mean is a solid 5-7 degrees warmer across most of our
northern areas for Thursday and Friday mornings. This puts it
closer to, but still several degrees cooler than the GFS. Given
the trend in the Euro ensemble guidance, and knowing that the
latest NBM does not yet reflect this trend, am carrying
temperatures that are generally 3-5 degrees warmer than the NBM
for Thursday and Friday mornings with this update. This still
results in fairly widespread freezing temperatures for areas
generally along/north of the I-10 corridor and some potential for
hard freeze conditions across southwestern Mississippi and the
adjacent LA parishes.
With the substantial greening that has occurred over the last
couple weeks (hello pollen season), crops and other sensitive
vegetation will be more susceptible to these cold temperatures,
and any forecast freezing temperatures will prompt the issuance of
freeze watches/warnings and/or cold weather advisories.
&&
.AVIATION...
(06Z TAFS)
Issued at 1136 PM CST Sat Feb 15 2025
Main concerns with this TAF package will be the line of TSRA
currently moving across the area. The line should be east of all
terminals by about 09z. Behind the line, there will be several
hours of MVFR ceilings before drier air takes hold and clouds
scatter out. This should occur by early afternoon at the latest.
Gusty northwest to north winds behind the front could gust to 30
knots or so (35 knots at KNEW) through much of the daytime hours
on Sunday before subsiding around sunset.
&&
.MARINE...
Issued at 108 PM CST Sat Feb 15 2025
Strong onshore winds will persist through tonight until a
cold front sweeps through the waters, shifting winds to the
northwest and then north. The front will also be accompanied by
showers and thunderstorms, some of which could become strong to
severe. While gale force gusts will be possible, think they will
be relatively short lived and mostly associated with connection,
so have held off on a gale warning and left the previously issued
small craft advisories in place. Winds will gradually ease
beginning Sunday afternoon and into Sunday night as high pressure
settles into the area. But the high will shift eastward quickly on
Monday with return flow once again setting in by Monday afternoon
ahead of another front forecast to affect the area midweek.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 46 56 31 57 / 100 0 0 0
BTR 49 60 36 62 / 90 0 0 0
ASD 53 64 35 61 / 100 10 0 0
MSY 54 62 41 58 / 90 0 0 0
GPT 54 64 36 59 / 90 10 0 0
PQL 56 67 34 61 / 100 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until midnight CST tonight for LAZ034>037-039-
046>048-056>060-064>071-076>090.
GM...Small Craft Advisory until noon CST Sunday for GMZ530-532-534-
536-538-550-552-555-557.
Small Craft Advisory until 6 PM CST Sunday for GMZ570-572-575-
577.
MS...Wind Advisory until midnight CST tonight for MSZ068>071-077-
083>088.
GM...Small Craft Advisory until noon CST Sunday for GMZ532-534-536-
538-550-552-555-557.
Small Craft Advisory until 6 PM CST Sunday for GMZ572-575-577.
&&
SHORT TERM...DM
LONG TERM....DM
AVIATION/UPDATE...RW
MARINE...DMIn the hours before
Special weather statement, Feb 15, 9:50 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
950 PM CST Sat Feb 15 2025
LAZ034>036-046-048-MSZ068-160415-
Iberville LA-East Feliciana LA-Pointe Coupee LA-East Baton Rouge LA-
West Feliciana LA-Wilkinson MS-
950 PM CST Sat Feb 15 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST FELICIANA,
POINTE COUPEE, SOUTHWESTERN EAST FELICIANA, NORTHWESTERN IBERVILLE,
NORTHWESTERN EAST BATON ROUGE PARISHES IN SOUTHEASTERN LOUISIANA AND
WESTERN WILKINSON COUNTIES THROUGH 1015 PM CST...
At 949 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Big Bend to Lottie. Movement was northeast
at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Roads, St. Francisville, Livonia, Woodville, Fordoche, Morganza,
Wakefield, Spillman, Batchelor, Lettsworth, Fort Adams, Dolorosa, and
Lottie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3104 9172 3104 9165 3097 9166 3102 9158
3106 9156 3113 9163 3122 9158 3123 9149
3132 9146 3134 9134 3067 9123 3066 9132
3065 9131 3046 9166 3050 9174 3062 9176
3071 9173 3080 9178 3098 9180
TIME...MOT...LOC 0349Z 232DEG 36KT 3108 9174 3055 9167
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BLSpecial weather statement, Feb 15, 10:24 PM CST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1024 PM CST Sat Feb 15 2025
LAZ034>036-MSZ068-069-160500-
East Feliciana LA-Pointe Coupee LA-West Feliciana LA-Wilkinson MS-
Amite MS-
1024 PM CST Sat Feb 15 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST FELICIANA,
CENTRAL POINTE COUPEE AND WESTERN EAST FELICIANA PARISHES, EASTERN
WILKINSON AND WESTERN AMITE COUNTIES THROUGH 1100 PM CST
...
At 1024 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Garden City to near
Morganza. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Roads, Jackson, St. Francisville, Liberty, Centreville,
Woodville, Gloster, Morganza, Wilson, Norwood, Wakefield, Smithdale,
Spillman, and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3134 9115 3132 9112 3134 9106 3133 9106
3133 9103 3135 9102 3133 9099 3135 9098
3135 9062 3071 9124 3070 9173 3073 9175
3135 9119
TIME...MOT...LOC 0424Z 276DEG 27KT 3130 9105 3072 9165
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BLSpecial weather statement, Feb 15, 11:00 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1100 PM CST Sat Feb 15 2025
LAZ036-037-039-048-071-MSZ069>071-160530-
Washington LA-St. Helena LA-Northern Tangipahoa LA-East Feliciana LA-
East Baton Rouge LA-Pike MS-Walthall MS-Amite MS-
1100 PM CST Sat Feb 15 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ST. HELENA, EAST
FELICIANA, NORTHWESTERN TANGIPAHOA, NORTHEASTERN EAST BATON ROUGE AND
NORTHWESTERN WASHINGTON PARISHES, NORTHWESTERN WALTHALL, PIKE AND
EASTERN AMITE COUNTIES THROUGH 1130 PM CST
...
At 1100 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Smithdale to near Slaughter. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mccomb, Clinton, Liberty, Greensburg, Amite, Amite City, Magnolia,
Kentwood, Summit, Roseland, Slaughter, Osyka, Darlington, Felps,
Gillsburg, Easleyville, Tangipahoa, and Mccomb Airport.
This includes the following Interstates...
Interstate 55 in Louisiana between mile markers 45 and 66.
Interstate 55 in Mississippi between mile markers 1 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3134 9009 3133 9008 3069 9050 3072 9125
3135 9065 3135 9011
TIME...MOT...LOC 0500Z 274DEG 33KT 3131 9061 3079 9112
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BLSpecial weather statement, Feb 15, 11:04 PM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1104 PM CST Sat Feb 15 2025
LAZ036-037-046>048-056-057-071-081-083>086-160530-
Central Tangipahoa LA-East Feliciana LA-Western Ascension LA-
St. James LA-East Baton Rouge LA-Eastern Ascension LA-Iberville LA-
Northern Livingston LA-St. Helena LA-Southern Livingston LA-
Northern Tangipahoa LA-Assumption LA-West Baton Rouge LA-
1104 PM CST Sat Feb 15 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ASCENSION,
NORTHWESTERN ST. JAMES, WEST BATON ROUGE, SOUTHERN ST. HELENA,
LIVINGSTON, SOUTHWESTERN EAST FELICIANA, IBERVILLE, WEST CENTRAL
TANGIPAHOA, EAST BATON ROUGE AND NORTH CENTRAL ASSUMPTION PARISHES
THROUGH 1130 PM CST
...
At 1104 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Slaughter to 6 miles west of Bayou Sorrel.
Movement was east at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Gonzales,
Donaldsonville, Plaquemine, Port Allen, Oak Hills Place, St. Gabriel,
Walker, Addis, Brusly, White Castle, Livingston, Sorrento, French
Settlement, Albany, Slaughter, and Port Vincent.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 142 and 190.
Interstate 12 between mile markers 1 and 31.
Interstate 55 in Louisiana between mile markers 41 and 44.
Interstate 110 in Louisiana between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Louisiana.
&&
LAT...LON 3072 9125 3069 9050 3006 9080 3007 9137
3010 9139 3010 9146 3011 9147 3019 9147
3020 9149 3023 9148 3024 9152
TIME...MOT...LOC 0504Z 255DEG 52KT 3070 9111 3019 9144
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BLSpecial weather statement, Feb 15, 11:35 PM CST, 1 hour before
Special Weather Statement
National Weather Service New Orleans LA
1135 PM CST Sat Feb 15 2025
LAZ036-037-039-046>048-057-071-081>086-MSZ069>071-160600-
Central Tangipahoa LA-Lower Tangipahoa LA-East Feliciana LA-
Western Ascension LA-St. James LA-East Baton Rouge LA-
Eastern Ascension LA-Washington LA-Iberville LA-
Northern Livingston LA-St. Helena LA-Southern Livingston LA-
Northern Tangipahoa LA-West Baton Rouge LA-Amite MS-Pike MS-
Walthall MS-
1135 PM CST Sat Feb 15 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EAST BATON ROUGE,
ASCENSION, NORTHERN ST. JAMES, SOUTHEASTERN WEST BATON ROUGE, ST.
HELENA, LIVINGSTON, SOUTHEASTERN EAST FELICIANA, SOUTHEASTERN
IBERVILLE, TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES, WALTHALL,
PIKE AND SOUTHEASTERN AMITE COUNTIES THROUGH MIDNIGHT CST
...
At 1135 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Jayess to near Shenandoah. Movement was east at
45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Baton Rouge, Hammond, Zachary, Baker, Mccomb, Denham Springs,
Gonzales, Donaldsonville, Plaquemine, Port Allen, Greensburg, Amite,
Oak Hills Place, St. Gabriel, Ponchatoula, Walker, Amite City,
Gramercy, Addis, and Lutcher.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 151 and 195.
Interstate 12 between mile markers 1 and 40.
Interstate 55 in Louisiana between mile markers 27 and 66.
Interstate 55 in Mississippi between mile markers 1 and 24.
Interstate 110 in Louisiana between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3133 9008 3133 9004 3118 9003 3117 9001
3022 9061 3021 9064 3018 9064 3006 9071
3011 9147 3016 9147 3036 9134 3135 9052
3135 9011
TIME...MOT...LOC 0535Z 254DEG 41KT 3138 9018 3045 9104
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BLSpecial weather statement, Feb 16, 12:04 AM CST, 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1204 AM CST Sun Feb 16 2025
LAZ039-056>060-065-066-071-076-077-079>088-MSZ071-077-083-086-160700-
Lower Jefferson LA-Southeast St. Tammany LA-Northern St. Tammany LA-
Southern Livingston LA-Lower Terrebonne LA-St. Charles LA-
Central Tangipahoa LA-Lower Tangipahoa LA-Upper Terrebonne LA-
Western Ascension LA-Southwestern St. Tammany LA-St. James LA-
Eastern Ascension LA-Washington LA-Western Orleans LA-
Northern Livingston LA-Northern Tangipahoa LA-Assumption LA-
St. John The Baptist LA-Upper Jefferson LA-Upper Lafourche LA-
Southern Hancock MS-Pearl River MS-Walthall MS-Northern Hancock MS-
1204 AM CST Sun Feb 16 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST CENTRAL ORLEANS,
ST. TAMMANY, TERREBONNE, NORTHWESTERN JEFFERSON, NORTHWESTERN
LAFOURCHE, ST. JOHN THE BAPTIST, CENTRAL ASCENSION, ST. JAMES, ST.
CHARLES, SOUTHEASTERN LIVINGSTON, SOUTHERN TANGIPAHOA, ASSUMPTION AND
WASHINGTON PARISHES, SOUTHEASTERN WALTHALL, NORTHWESTERN HANCOCK AND
PEARL RIVER COUNTIES THROUGH 100 AM CST
...
At 1204 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Sumrall to 8 miles southwest
of Burns Point. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Orleans, Houma, Slidell, Hammond, Thibodaux, Bogalusa, Picayune,
Covington, Donaldsonville, Franklinton, Poplarville, Napoleonville,
Reserve, Metairie, Hahnville, Laplace, Avondale, Jefferson, Harahan,
and Ponchatoula.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 182 and 232, and
near mile marker 267.
Interstate 12 between mile markers 34 and 84.
Interstate 55 in Louisiana between mile markers 1 and 33.
Interstate 59 in Louisiana between mile markers 1 and 11.
Interstate 59 in Mississippi between mile markers 1 and 42.
Interstate 310 between mile markers 1 and 11.
Interstate 610 between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 2927 9131 2930 9134 2933 9113 2954 9127
2963 9108 2981 9110 2990 9121 3108 8991
3100 8983 3101 8935 3065 8934 3021 8984
3036 9019 3023 9034 3017 9039 3009 9035
3005 9010 3009 8998 2915 9101
TIME...MOT...LOC 0604Z 292DEG 29KT 3132 8954 2947 9160
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 9:50 PM CST | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 25 min |
| Feb 15, 10:08 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, West Baton Rouge | 34 min |
| Feb 15, 10:24 PM CST | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 36 min |
| Feb 15, 11:00 PM CST | Special Weather Statement | LIX | East Feliciana, Saint Helena | 30 min |
| Feb 15, 11:04 PM CST | Special Weather Statement | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 26 min |
| Feb 15, 11:25 PM CST | Severe Thunderstorm Warning | LIX | Washington | 35 min |
| Feb 15, 11:29 PM CST | Tornado Warning | LIX | Washington | 25 min |
| Feb 15, 11:35 PM CST | Special Weather Statement | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint Helena, Tangipahoa | 25 min |
| Feb 16, 12:04 AM CST | Special Weather Statement | LIX | Assumption, Saint Charles, Saint James, Saint John the Baptist, Saint Tammany, Tangipahoa and 2 more | 56 min |
| Feb 16, 12:07 AM CST | Tornado Warning | LIX | Washington | 11 min |
| Feb 16, 12:20 AM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint Tammany, Tangipahoa, Washington | 40 min |
| Feb 16, 12:22 AM CST | Special Marine Warning | LIX | 41 days | |
| Feb 16, 1:04 AM CST | Special Marine Warning | LIX | 41 days | |
| Feb 16, 1:13 AM CST | Special Weather Statement | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 92 min |
| Feb 16, 1:25 AM CST | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 50 min |
| Feb 16, 1:37 AM CST | Special Marine Warning | LIX | 41 days | |
| Feb 16, 2:30 AM CST | Special Marine Warning | LIX | 41 days | |
| Feb 16, 3:28 AM CST | Special Marine Warning | LIX | 41 days | |
| Feb 16, 4:06 AM CST | Special Marine Warning | LIX | 41 days | |
| Feb 16, 2:20 AM CST | Special Weather Statement | LIX | Jackson | 40 min |
| Feb 16, 1:05 PM CST | Freeze Warning | LIX | Amite, Pike, Walthall, Wilkinson | 19 hr |
Nearby
Tornado Warnings in Louisiana, 2025Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.